# SDR ZZDA2007310

- Difficulty date: December 7, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S I/B SEAT TRACK CORRODED BEYOND LIMITS.  REPLACED SEAT TRACK, FABRICATED FROM RAW STOCK.
